# SDR ASAA2018030124073

- Difficulty date: March 1, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL TRACK FROM BS 727F TO 727I HAD AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED THE CORROSION AND  FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW TRACK IAW SRM 53-00-53-1A-2, AND SRM 51-40-05-0G-0.
